# SDR REXA2021062900441

- Difficulty date: June 11, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N337PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15337
- Aircraft time: 15,169 hours, 11,167 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 601R3180735
- Condition: Gouged
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HINGE DOOR SIDE FROM FRONT TO BACK LUG #17,#19,#22,#23,AND #24 ARE GOUGED.  REMOVED & REPLACED PASSENGER DOOR HINGE IAW CRJ 900 SRM 52-11-01-201-02-A01.
